- This event has passed.
Webinar – QTc Prolongation, ECG Interpretation and Psychotropic Medications: Special Considerations for Geriatric Medicine
May 3, 2022 @ 12:00 pm - 1:00 pmFree
Description: Target Audience: specialist physicians, family physicians, nurse practitioners, pharmacists, residents & medical students, nurses, and other health care professionals providing care to older adults.
At the end of the presentation, the learner will be able to:
- Confidently measure the QT interval, choose the most appropriate correction formula and calculate the QTc
- List medications and common drug interactions that confer high risk of Torsades de Pointes Correlate components of the 12-lead ECG with cardiac electrophysiologic mechanisms
- Describe an approach to comprehensive risk-benefit analysis in patients who require control of high-risk psychopathology and may be at risk for Torsades de Pointes
Register here: https://us02web.zoom.us/webinar/register/WN_16Eug5n8Tvma9K4VkWd2Ow
Dr. Margo Funk
MD, MA, FACLP @Brigham and Women’s Hospital/Harvard Medical School
Dr. Margo Funk is the Vice Chair for Education and Program Director of the Brigham and Women’s Hospital/Harvard Medical School Psychiatry Residency Program where she is also the Director of Cardiovascular Psychiatry. Dr. Funk completed her medical training at Washington University School of Medicine in Saint Louis and psychiatry training at Duke University Medical Center. She then joined the faculty at the Cleveland Clinic where she was an attending psychiatrist on the Consultation Liaison Psychiatry Service and the Associate Program Director of the Psychiatry Residency Program. Dr. Funk then joined the Department of Veterans Affairs first as the Chief of Psychiatry, then Associate Chief of Staff for Mental Health at the VA Southern Oregon Rehabilitation Center and Clinics. In 2019 she moved to the greater Boston area with her family to lead the Harvard South Shore Psychiatry Residency Program at VA Boston and most recently transitioned to her new role at the Brigham.